Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2017, Volume 21, Number 3  


To the 60$^{\mathrm{th}}$ Anniversary of Professor Alexander Vladimirovich Manzhirov
Yu. N. Radayev, V. P. Radchenko
401

Differential Equations and Mathematical Physics
Delta-problems for the generalized Euler–Darboux equation
I. N. Rodionova, V. M. Dolgopolov, M. V. Dolgopolov
417
Spectral characteristics of a nonlocal problem for two linear systems of partial differential equations
D. V. Kornienko
423
Introduction to the generalized theory of non-equilibrium Cahn-Hilliard phase transitions (Thermodynamic problems in continuum mechanics)
E. A. Lukashev, E. V. Radkevich, N. N. Yakovlev, O. A. Vasil'eva
437
The problem with Saigo operators for a hyperbolic equation that degenerates inside the domain
O. A. Repin
473

Mechanics of Solids
Fractal and mechanical micro- and nanorange properties of sylvite and halite crystals
V. N. Aptukov, V. Yu. Mitin
481
Integro-differential equations the second boundary value problem of linear elasticity theory. Message 1. Homogeneous isotropic body
V. V. Struzhanov
496
Solution of the boundary-value problem of torsion for solid and hollow cylindrical specimens made of the Steel 45 and AMG-6M alloy under short-term steady-state creep conditions
V. V. Tsvetkov
507
Refined model of elastic-plastic behavior of longitudinally reinforced curved wall-beam under dynamic loading
A. P. Yankovskii
524

Mathematical Modeling, Numerical Methods and Software Complexes
The row-oriented form of the regularized Kaczmarz's method
A. I. Zhdanov, Yu. V. Sidorov
546
Numerical method of estimation of parameters of the nonlinear differential operator of the second order
V. E. Zoteev, E. D. Stukalova, E. V. Bashkinova
556
Mathematical modelling of tissue formation on the basis of ordinary differential equations
M. N. Nazarov
581
Вестник Самарского государственного технического университета. Серия: Физико-математические науки
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021